# SDR IPXA2019041754178

- Difficulty date: April 15, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 75,261 hours, 15,424 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MESSAGE EMERGENCY LIGHT LOW BATTERY DISPLAYED.  REMOVED AND REPLACED EMERGENCY LIGHTS BATTERY IN REF TO MD11 MM 33 51 01 400 802. EMERGENCY LIGHTING BATTERY POWER SUPPLY OPS TEST GOOD IN REF TO MD11 MM 33 51 01 700 802 MD11 IPC 33 51 10 01 005J
